# SDR AALA202402073429

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 23,376 hours, 9,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR STRUCTURE BREAK ASSEMBLY AT BS 540, LBL 0. REPLACED BREAK ASSEMBLY PANEL PER SRM 51-40-02-0G AND SRM 51-40-05-0G.
